Advanced Search
Article Contents
Article Contents

Analysis of a Lévy-diffusion Leslie-Gower predator-prey model with nonmonotonic functional response

  • * Corresponding author: Xiaoqing Wen

    * Corresponding author: Xiaoqing Wen
Hongwei Yin is supported by NSF of China (61563033 and 11461044) and NSF of Jiangxi Province (20161BAB201010). Xiaoqing Wen is supported by NSF of China (11563005).
Abstract Full Text(HTML) Figure(1) Related Papers Cited by
  • In this paper, a Lévy-diffusion Leslie-Gower predator-prey model with a nonmonotonic functional response is studied. We show the existence, uniqueness and attractiveness of the globally positive solution to this model. Moreover, to its corresponding steady-state model, we obtain the stability of the semi-trivial solutions, the existence and nonexistence of coexistence states by the method of topological degree, the uniqueness and stability of coexistence state, and the multiplicity and stability of coexistence states by Grandall-Rabinowitz bifurcation theorem. In addition, to get these results, we study the property of the Lévy diffusion operator, and give out the comparison principle of the generalized parabolic Lévy-diffusion differential equation, as well as the existence and stability of the solution for the steady-state Logistic equation with Lévy diffusion. Furthermore, we obtain the comparison principle of the steady-state Lévy-diffusion equation. As far as we know, these results are new in the ecological model.

    Mathematics Subject Classification: Primary: 92B05, 92D25; Secondary: 35S05.


    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  Response functions

  • [1] P. AguirreE. González-Olivares and E. Sáez, Two limit cycles in a Leslie-Gower predator-prey model with additive Allee effect, Nonlinear Analysis: Real World Applications, 10 (2009), 1401-1416.  doi: 10.1016/j.nonrwa.2008.01.022.
    [2] N. Ali and M. Jazar, Global dynamics of a modified Leslie-Gower predator-prey model with Crowley-Martin functional responses, Journal of Applied Mathematics and Computing, 43 (2013), 271-293.  doi: 10.1007/s12190-013-0663-3.
    [3] J. W. Cholewa and T. Dlotko, Global Attractors in Abstract Parabolic Problems, Cambridge University Press, 2000. doi: 10.1017/CBO9780511526404.
    [4] M. G. Crandall and P. H. Rabinowitz, Bifurcation from simple eigenvalues, Journal of Functional Analysis, 8 (1971), 321-340.  doi: 10.1016/0022-1236(71)90015-2.
    [5] E. N. Dancer, On the indices of fixed points of mappings in cones and applications, Journal of Mathematical Analysis and Applications, 91 (1983), 131-151.  doi: 10.1016/0022-247X(83)90098-7.
    [6] E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bulletin Des Sciences Mathematiques, 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.
    [7] S. FuL. Zhang and P. Hu, Global behavior of solutions in a Lotka-Volterra predator-prey model with prey-stage structure, Nonlinear Analysis: Real World Applications, 14 (2013), 2027-2045.  doi: 10.1016/j.nonrwa.2013.02.007.
    [8] D. HnaienF. Kellil and R. Lassoued, Asymptotic behavior of global solutions of an anomalous diffusion system, Journal of Mathematical Analysis and Applications, 421 (2014), 1519-1530.  doi: 10.1016/j.jmaa.2014.07.083.
    [9] N. E. Humphries, N. Queiroz, J. R. M. Dyer, N. G. Pade, M. K. Musyl, K. M. Schaefer, D. W. Fuller, J. M. Brunnschweiler, T. K. Doyle, J. D. R. Houghton and Others, Environmental context explains Lévy and brownian movement patterns of marine predators, Nature, 465 (2010), 1066–1069. doi: 10.1038/nature09116.
    [10] Y.-J. KimO. Kwon and F. Li, Global asymptotic stability and the ideal free distribution in a starvation driven diffusion, Journal of Mathematical Biology, 68 (2014), 1341-1370.  doi: 10.1007/s00285-013-0674-6.
    [11] E. Latos and T. Suzuki, Global dynamics of a reaction-diffusion system with mass conservation, Journal of Mathematical Analysis and Applications, 411 (2014), 107-118.  doi: 10.1016/j.jmaa.2013.09.039.
    [12] Y. Li and D. Xiao, Bifurcations of a predator-prey system of Holling and Leslie types, Solitons & Fractals, 34 (2007), 606-620.  doi: 10.1016/j.chaos.2006.03.068.
    [13] J. Liu, H. Zhou and L. Zhang, Cross-diffusion induced turing patterns in a sex-structured predator-prey model, International Journal of Biomathematics, 5 (2012), 1250016, 23PP. doi: 10.1142/S179352451100157X.
    [14] Y. F. LvR. Yuan and Y. Z. Pei, Turing pattern formation in a three species model with generalist predator and cross-diffusion, Nonlinear Analysis-Theory Methods & Applications, 85 (2013), 214-232.  doi: 10.1016/j.na.2013.03.001.
    [15] R. PengM. Wang and G. Yang, Stationary patterns of the Holling-Tanner prey-predator model with diffusion and cross-diffusion, Applied Mathematics and Computation, 196 (2008), 570-577.  doi: 10.1016/j.amc.2007.06.019.
    [16] R. Peng and M. Wang, Global stability of the equilibrium of a diffusive Holling-Tanner prey-predator model, Applied Mathematics Letters, 20 (2007), 664-670.  doi: 10.1016/j.aml.2006.08.020.
    [17] S. Secchi, Ground state solutions for nonlinear fractional schrödinger equations in $\mathbb R^n$, Journal of Mathematical Physics, 54 (2013), 031501, 17PP. doi: 10.1063/1.4793990.
    [18] R. Servadei and E. Valdinoci, Mountain pass solutions for non-local elliptic operators, Journal of Mathematical Analysis and Applications, 389 (2012), 887-898.  doi: 10.1016/j.jmaa.2011.12.032.
    [19] R. Servadei and E. Valdinoci, Variational methods for non-local operators of elliptic type, Discrete Contin. Dyn. Syst, 33 (2013), 2105-2137. 
    [20] X. Shang and J. Zhang, Ground states for fractional schrödinger equations with critical growth, Nonlinearity, 27 (2014), 187-207.  doi: 10.1088/0951-7715/27/2/187.
    [21] D. W. SimsE. J. SouthallN. E. HumphriesG. C. HaysC. J. A. BradshawJ. W. PitchfordA. JamesM. Z. AhmedA. S. BrierleyM. A. HindellD. MorrittM. K. MusylD. RightonE. L. C. ShepardV. J. WearmouthR. P. WilsonM. J. Witt and J. D. Metcalfe, Scaling laws of marine predator search behaviour, Nature, 451 (2008), 1098-1102.  doi: 10.1038/nature06518.
    [22] Y. Song and X. Zou, Spatiotemporal dynamics in a diffusive ratio-dependent predator-prey model near a Hopf-Turing bifurcation point, Computers & Mathematics with Applications, 67 (2014), 1978-1997.  doi: 10.1016/j.camwa.2014.04.015.
    [23] V. Volterra, Variazioni E fluttuazioni del numero D'individui in specie conviventi, Mem Acad Lincei Roma, 2 (1926), 31-113. 
    [24] M. Wang, Stationary patterns for a prey-predator model with prey-dependent and ratio-dependent functional responses and diffusion, Physica D: Nonlinear Phenomena, 196 (2004), 172-192.  doi: 10.1016/j.physd.2004.05.007.
    [25] D. Xiao and S. Ruan, Codimension two bifurcations in a predator-prey system with group defense, International Journal of Bifurcation and Chaos, 11 (2001), 2123-2131.  doi: 10.1142/S021812740100336X.
    [26] D. Xiao and H. Zhu, Multiple focus and Hopf bifurcations in a predator-prey system with nonmonotonic functional response, Siam Journal On Applied Mathematics, 66 (2006), 802-819.  doi: 10.1137/050623449.
    [27] W. Yang, Global asymptotical stability and persistent property for a diffusive predator-prey system with modified Leslie-Gower functional response, Nonlinear Analysis: Real World Applications, 14 (2013), 1323-1330.  doi: 10.1016/j.nonrwa.2012.09.020.
    [28] Q. Ye, Z. Li, M. Wang and Y. Wu, Introduction to Reaction-Diffusion Equations, 2nd edition, Science Press, Beijing, 2011.
    [29] H. Yin, X. Xiao and X. Wen, Turing patterns in a predator-prey system with self-diffusion, Abstract and Applied Analysis, 2013 (2013), Art. ID 891738, 10 pp.
    [30] H. YinJ. ZhouX. Xiao and X. Wen, Analysis of a diffusive Leslie-Gower predator-prey model with nonmonotonic functional response, Chaos, Solitons & Fractals, 65 (2014), 51-61.  doi: 10.1016/j.chaos.2014.04.010.
    [31] H. YinX. XiaoX. Wen and K. Liu, Pattern analysis of a modified Leslie-Gower predator-prey model with Crowley-Martin functional response and diffusion, Computers & Mathematics with Applications, 67 (2014), 1607-1621.  doi: 10.1016/j.camwa.2014.02.016.
    [32] J. Zhou, Positive solutions of a diffusive predator-prey model with modified Leslie-Gower and Holling-type Ⅱ schemes, Journal of Mathematical Analysis and Applications, 389 (2012), 1380-1393.  doi: 10.1016/j.jmaa.2012.01.013.
    [33] J. Zhou, Positive steady state solutions of a Leslie-Gower predator-prey model with Holling type Ⅱ functional response and density-dependent diffusion, Nonlinear Analysis: Theory, Methods & Applications, 82 (2013), 47-65.  doi: 10.1016/j.na.2012.12.014.
    [34] H. ZhuG. S. K. Wolkowicz and S. A. Campbell, Bifurcation analysis of a predator-prey system with nonmonotonic functional response, SIAM Journal On Applied Mathematics, 63 (2002), 636-682.  doi: 10.1137/S0036139901397285.
    [35] B. ZimmermannH. SandP. WabakkenO. Liberg and H. P. Andreassen, Predator-dependent functional response in wolves: From food limitation to surplus killing, Journal of Animal Ecology, 84 (2015), 102-112.  doi: 10.1111/1365-2656.12280.
  • 加载中



Article Metrics

HTML views(1613) PDF downloads(297) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint